Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010, Article ID 968186, 13 pages
Research Article

The Use of Fractional B-Splines Wavelets in Multiterms Fractional Ordinary Differential Equations

School of Mathematical and Computer Sciences, Fuzhou University, Fuzhou 350002, China

Received 31 July 2009; Revised 2 November 2009; Accepted 4 November 2009

Academic Editor: Fawang Liu

Copyright © 2010 X. Huang and X. Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Changjin Xu, and Qiming Zhang, “Existence and global exponential stability of anti-periodic solutions for BAM neural networks with inertial term and delay,” Neurocomputing, 2014. View at Publisher · View at Google Scholar
  • Changjin Xu, and Qiming Zhang, “On Antiperiodic Solutions for Cohen-Grossberg Shunting Inhibitory Neural Networks with Time-Varying Delays and Impulses,” Neural Computation, vol. 26, no. 10, pp. 2328–2349, 2014. View at Publisher · View at Google Scholar
  • Changjin Xu, Qiming Zhang, and Yusen Wu, “Existence and stability of pseudo almost periodic solutions for shunting inhibitory cellular neural networks with neutral type delays and time-varying leakage delays,” Network-Computation in Neural Systems, vol. 25, no. 4, pp. 168–192, 2014. View at Publisher · View at Google Scholar
  • Changjin Xu, and Yusen Wu, “On almost automorphic solutions for cellular neural networks with time-varying delays in leakage terms on time scales1,” Journal of Intelligent & Fuzzy Systems, vol. 30, no. 1, pp. 423–436, 2015. View at Publisher · View at Google Scholar